# SDR HEEA967796

- Difficulty date: September 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N104PH
- Make and model: Bell 206B-3
- Aircraft serial: 3622
- System (JASC): 3457 · Global Positioning System
- Part: Gps 150
- Part number: 0110005400
- Condition: Inoperative
- Location: Cockpit Gps
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOPERATIVE AND KNOB ALSO MISSING. TIME SINCE REPAIR 0:00.
